# SDR F3LA2011080400663

- Difficulty date: July 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 30,967 hours, 12,661 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Feel Unit
- Part number: D2727040001200
- Part serial: TH2063
- Condition: Binding
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REFERENCE PILOT REPORT LOG PAGE 615630 ITEM 1, UPON TOUCHDOWN PILOT NEEDED RIGHT RUDDER TO STRAIGHTEN NOSE BUT RUDDER FELT LOCKED IN CENTERED POSITION. AFTER APPLYING MORE PRESSURE PEDAL UNLOCKED AND APPEARED TO WORK NORMALLY. REMOVED AND REPLACED ARTIFICIAL FEEL AND TRIM UNIT.  REFERENCE AMM 27-23-41 PAGE BLOCK 401. OPERATIONAL CHECK GOOD.
